# SDR ASMF201510008

- Difficulty date: August 21, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 33,984 hours, 13,070 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 3400010260
- Part serial: DC467113T
- Condition: Lack Of Lube
- Location: Rt Engine
- Part time: 26,456 hours, 10,128 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THE RT ENG VIBRATION REACHED 2.5 UNITS.  ACFT WAS SENT TO THE HANGAR & MX PERFORMED REVISION TO CHIP DETECTOR IAW AMM 79-00-00, NO METAL PARTICLES WERE FOUND.  A BORESCOPE INSPECTION TO LPT STAGES 1 - 3 IAW AMM 72-00-00, NO DAMAGES WERE FOUND.  LUBRICATION OF THE FAN ROTOR BLADE OF THE RT ENG IAW AMM 72-21-02.  TRIM BALANCE WAS PERFORMED IAW AMM 71-00-00 TASK 71-00-00-750-803-F00.  VIBRATION SURVEY TEST NR 7 WAS PERFORMED IAW AMM 72-00-00, BEING WITHIN LIMITS.
